The Hilbert scheme of points for supersingular abelian surfaces

Stefan Schröer Mathematisches Institut, Heinrich-Heine-Universität

TBD mathscidoc:1701.333138

Arkiv for Matematik, 47, (1), 143-181, 2007.2
We study the geometry of Hilbert schemes of points on abelian surfaces and Beauville’s generalized Kummer varieties in positive characteristics. The main result is that, in characteristic two, the addition map from the Hilbert scheme of two points to the abelian surface is a quasifibration such that all fibers are nonsmooth. In particular, the corresponding generalized Kummer surface is nonsmooth, and minimally elliptic singularities occur in the supersingular case. We unravel the structure of the singularities in dependence of$p$-rank and$a$-number of the abelian surface. To do so, we establish a McKay Correspondence for Artin’s wild involutions on surfaces. Along the line, we find examples of canonical singularities that are not rational singularities.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:23 uploaded by arkivadmin ] [ 648 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{stefan2007the,
  title={The Hilbert scheme of points for supersingular abelian surfaces},
  author={Stefan Schröer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203623781191947},
  booktitle={Arkiv for Matematik},
  volume={47},
  number={1},
  pages={143-181},
  year={2007},
}
Stefan Schröer. The Hilbert scheme of points for supersingular abelian surfaces. 2007. Vol. 47. In Arkiv for Matematik. pp.143-181. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203623781191947.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved